MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fracture (1260); Device Inoperable (1663); Low impedance (2285); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 08/12/2015
Type of Reportable Event Malfunction
Event or Problem Description
A subject participating in the recharge clinical trial (subject id (b)(6) underwent initial implantation of the maestro rechargeable system on (b)(6) 2011.Subject presented with red light (b)(6) 2015.Interrogation with clinician programmer indicated posterior tip to ring short since (b)(6) 2015 with display of error message.Therapy was restarted by site.Same issue occurred (b)(6) 2015 and again on (b)(6) 2015 with therapy restarted after each event.Maestro rechargeable system was explanted on (b)(6) 2015.Subject experienced seroma following explant which resolved without surgical or medical intervention.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6262399
Report Number3005025697-2017-00003
Device Sequence Number10969794
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physical Therapist
Type of Report Initial
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/01/2014
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot NumberC4-08020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2015
Initial Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BECOLIDE PUFFER 1 PUFF; BIAXIG 300 MG; ESOMEPRAZOLE MAGNESIUM 40 MG; PARACETAMOL 1000 MG; RABEPRAZOLE20 MG; SIMVASTATIN 20 MG; VENTOLIN PUFFER 1 PUFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight94